# SDR UPS01835590

- Difficulty date: April 13, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N707UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45907
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STATION 172.000 INBD OF NR 3 ENGINE.  SKIN CRACKED RT WING LOWER SURFACE, SKIN CRACKED AT WS 172 AFT OF CENTER SPAR. JUST 8 INCHES I/B OF NR 4 MAIN TANK MID FUEL DRAIN VALVE. AREA (APPROX 7 1/4 INCHES)  PERFORMED INTERIM REPAIR OF RT INNER WING AFT BOTTOM SKIN PANEL CRACK FOR PURPOSE OF FERRY FLIGHT PER E.O. DC-8-5730-14248C
